MAUDE Adverse Event Report: COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 840
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Codes No Patient Involvement (2645); No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an 840 ventilator's graphical user interface (gui) became inoperative.At this time, it is unknown if there was patient involvement.A service engineer (se) inspected the device and replaced the gui printed circuit board (pcb) and updated the backlight inverter pcbs to address the issue.The unit passed all testing and operates within the manufacturing specifications.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The ventilator was not on a patient at the time of the reported event.
 
Additional Manufacturer Narrative
Product analysis: a graphic user interface (gui) printed circuit board (pcb) was returned to covidien/ medtronic¿s product analysis.A visual inspection of the returned component was performed, no notable conditions were found.The diagnostic logs were reviewed.An investigation was performed and the identified root cause of the reported issue was isolated to a component (video graphics array controller u34) on the xena i pcb if information is provided in the future, a supplemental report will be issued.

Brand Name
840 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key6786901
Report Number8020893-2017-07380
Device Sequence Number16529174
Product Code CBK
UDI-Device Identifier10884521077188
UDI-Public10884521077188
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K970460
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number840
Device Catalogue Number4-840220DRAC-GR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2017
Initial Date Received by Manufacturer 07/14/2017
Supplement Date Received by Manufacturer11/26/2017
11/29/2017
Initial Report FDA Received Date08/10/2017
Supplement Report FDA Received Date11/27/2017
12/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1